- Volume 5 Issue 2
BOUNDARY CONTROLLABILITY OF SEMILINEAR SYSTEMS IN BANACH SPACES
- BALACHANDRAN, K. (Department of Mathematics Bharathiar University) ;
- ANANDHI, E.R. (Department of Mathematics Bharathiar University)
- Published : 2001.12.31
Sufficient conditions for boundary controllability of semilinear systems in Banach spaces are established. The results are obtained by using the analytic semigroup theory and the Banach contraction principle. An example is provided to illustrate the theory.